# SDR SWAA2022111055628

- Difficulty date: October 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON BS 663 RBL 40 AT RT SIDE 2022-561663 / [01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[02] REPLACED ANGLE LOCATED ON BS 663 RBL 40 AT RT SIDE I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG-111A100 REV: B.  SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED ANGLE LOCATED ON BS 663 RBL 40 AT RT SIDE I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG-111A100 REV: B.RII; SEE INDIVIDUAL SIGN-OFF BELOW.
